# SDR DALA2019120547070

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,513 hours, 37,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Damaged
- Location: L4 Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 654, L/P 6407208) L4 DOOR FWD LOWER AND AFT UPPER CAM LATCH FITTINGS DAMAGED. CORRECTIVE ACTION: REPLACED L4 DOOR FWD LOWER AND AFT UPPER CAM LATCH FITTINGS.
